Journal of the Mathematical Society of Japan

Simply connected 4-manifolds of second betti number 1 bounded by homology lens spaces

Osamu SAEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 41, Number 4 (1989), 593-606.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230128537

Digital Object Identifier
doi:10.2969/jmsj/04140593

Mathematical Reviews number (MathSciNet)
MR1013069

Zentralblatt MATH identifier
0687.57005

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx] 57R95: Realizing cycles by submanifolds

Citation

SAEKI, Osamu. Simply connected 4-manifolds of second betti number 1 bounded by homology lens spaces. J. Math. Soc. Japan 41 (1989), no. 4, 593--606. doi:10.2969/jmsj/04140593. https://projecteuclid.org/euclid.jmsj/1230128537


Export citation